# SDR ZW0A0101113

- Difficulty date: May 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN RT FWD CABIN BETWEEN STA 218 AND 237, RBL 58 INCHES, MEMBRANE HAD CORRODED AND CRACKED AT NUMBER 6 FLOOR TRACK.  SHOP FABRICATED NEW MEMBRANE AND INSTALLED PER SPM 6-70-01, PAGE 3 PARAGRAPH 4-B-2.
